Downloads: 77

Files in This Item:
File Description SizeFormat 
PhysRevD.86.034510.pdf351.57 kBAdobe PDFView/Open
Title: Gauge-invariant formalism with a Dirac-mode expansion for confinement and chiral symmetry breaking
Authors: Gongyo, Shinya
Iritani, Takumi
Suganuma Hideo  kyouindb  KAKEN_id
Author's alias: 菅沼, 秀夫
Issue Date: 31-Aug-2012
Publisher: American Physical Society
Journal title: Physical Review D
Volume: 86
Issue: 3
Thesis number: 034510
Rights: © 2012 American Physical Society
URI: http://hdl.handle.net/2433/198850
DOI(Published Version): 10.1103/PhysRevD.86.034510
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.